# SDR ZZDA2011651

- Difficulty date: August 19, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERT STAB SUPPORT FITTING METAL CLIP, STA 1152, LONG L2L, CRACKED.  ACCOMPLISHED METAL CLIP REPLACEMENT PER B717 SRM 51-41-02 AND 51-41-05.
